Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://hdl.handle.net/10995/102222
Название: On separability of the functional space with the open-point and bi-point-open topologies
Авторы: Osipov, A. V.
Дата публикации: 2016
Издатель: Springer Netherlands
Библиографическое описание: Osipov A. V. On separability of the functional space with the open-point and bi-point-open topologies / A. V. Osipov. — DOI 10.1007/s10474-016-0654-6 // Acta Mathematica Hungarica. — 2016. — Vol. 150. — Iss. 1. — P. 167-175.
Аннотация: We study the property of separability of functional space C(X) with the open-point and bi-point-open topologies and show that it is consistent with ZFC that there is a set of reals of cardinality c such that a set C(X) with the open-point topology is not a separable space. We also show in a set model (the iterated perfect set model) that for every set of reals X, C(X) with the bi-point-open topology is a separable space. © 2016, Akadémiai Kiadó, Budapest, Hungary.
Ключевые слова: 46E10
54C35
54C40
54D60
54H11
URI: http://hdl.handle.net/10995/102222
Условия доступа: info:eu-repo/semantics/openAccess
Идентификатор SCOPUS: 84983451322
Идентификатор PURE: 1091462
920d0171-bffb-43dc-a714-d536b34e866c
ISSN: 2365294
DOI: 10.1007/s10474-016-0654-6
Располагается в коллекциях:Научные публикации, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-84983451322.pdf135,38 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.